# SDR CA070226009

- Difficulty date: January 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,361 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A3821003
- Part serial: ACRO04
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IAW THE AD 96-156-071 (B) R1 VISUAL INSPECTION EVERY 30 HOURS OR 150 LANDINGS. THE CRACKS WERE FOUND ON THE VISUAL. (TC NR 20070226009)
